# SDR R61A2022101700630

- Difficulty date: October 13, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N435YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000423
- Aircraft time: 20,165 hours, 13,702 cycles
- System (JASC): 3110 · Instrument Panel
- Part: None
- Condition: None
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES IN FLIGHT DECK, MAIN GUIDANCE PANEL LIGHTS WERE FLICKERING ON AND OFF. BURNING PLASTIC SMELL, NOTICED AROUND 10,000FT. AFTER GP WENT DARK THE FIRST TIME IS WHEN IT WAS NOTICED. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R GUIDANCE PANEL.
